# SDR AALA20150417005

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 47,949 hours, 19,072 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A1101208
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD SPAR IS CORRODED AT BOOST PUMP LOCATION.  REPAIRED IAW EA 57-038964.
